# SDR CHQA20120713224

- Difficulty date: July 13, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145827
- Aircraft time: 19,017 hours, 16,447 cycles
- Engine: Allsn AE3007A
- Engine time: 26,531 hours, 22,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 14524061007
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AN ELONGATED SCREW HOLE WAS FOUND ON THE DOOR STOP NR 2 ON THE PASSENGER DOOR.  THE HOLE WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-010068.
